# SDR HNAA2025031100151

- Difficulty date: February 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2114 BAG DOOR SURROUND LWR BEAM CORRODED.  RAR BEAM IAW SRM 51-40-02
